advertisement
Question
Posted by: mom2K | 2008/06/19

wondering

hi
im a 24 year old woman with a 11 month old baby, my husband and i would love to have another child, but rite now im on Nordette until we are ready to conceive again, my worry is ive been told that if im on contraceptives e.g. pill for too long, i mite have problems conceiving again, how true is this?

worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Mom2K
I would like to reassure you that being on the oral contraceptive for long periods of time will not make you have difficulty in falling pregnant. If after stopping a contraceptive one is still having difficulty in falling pregnant then there are usually other causes for this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement